Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Addendum to: ``Modular representations of metabelian groups'' (Trans. Amer. Math. Soc. 169(1972), 389-399)


Author: B. G. Basmaji
Journal: Trans. Amer. Math. Soc. 180 (1973), 507-508
MSC: Primary 20C20
DOI: https://doi.org/10.1090/S0002-9947-1973-0401895-6
Original Article: Trans. Amer. Math. Soc. 169 (1972), 389-399.
MathSciNet review: 0401895
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20C20

Retrieve articles in all journals with MSC: 20C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0401895-6
Article copyright: © Copyright 1973 American Mathematical Society